- Statins, a class of lipid-lowering medications, are rumored to cause erectile dysfunction (ED), but more research is needed to confirm this connection.
- Some studies suggest that statins may reduce testosterone levels or aggravate existing ED, while others demonstrate vasodilation properties, potentially helping with ED.
- Natural erection booster supplements, such as Male Extra, Max Performer, Vigrx Plus, or Viasil, can be used alongside statins to address ED without harmful side effects.
Did your physician prescribe you statins to curb your cholesterol? Then you must be aware of the popular claims regarding this drug. It has been shown that consistent use of this drug leads to erectile dysfunction.
Erectile dysfunction, or ED, is when a man is unable to get or sustain an erection long or hard enough to engage in intercourse.
Often, stress, diabetes, heart disease, obesity, or depression are the root causes of erectile issues. Sometimes, this condition can also be a side effect of certain medications.
Statins or cholesterol-lowering medications are often rumored to lead to ED. Let us decode the truth below.
What are statins?
Statins are a class of lipid-lowering medications. These are also known as HMG-CoA reductase inhibitors.
Statins block the production of cholesterol by the liver and reduce illness and mortality in patients who are at a high risk of cardiovascular disease.
These cholesterol-lowering medications reduce the levels of bad cholesterol or low-density lipoprotein cholesterol in the body.
Statins are sold under common brand names, including Lipitor, Zocor, Pravachol, Crestor, Altoprev, or Livalo.
The common side effects of these medicines are muscle spasms, nausea, headaches, or memory loss. In rare cases, statins can also lead to high blood sugar levels or liver damage.
Erectile dysfunction is not a proven side effect of statins. However, as per some studies, it was found that statins can effectively reduce testosterone levels.
It was also believed that statins can aggravate an existing ED. This being said; currently, more research is needed on the same to prove this condition as a side effect of taking statins.
However, there are contradictory studies that demonstrate the vasodilation properties of statin, thus helping people with ED.
Don’t worry; ED can be treated naturally!
If you have ED and are not sure whether it is because of your statin medications or not, do not worry. It is a wise decision if you do not want to take other chemical drugs to treat penile erections while also being on statin medications.
Chemical drugs for erectile issues like Viagra have harmful health hazards that can hamper your healthy functioning. You can naturally cure your ED using natural erection pills.
Our natural erection pills can re-ignite your libido and guarantee satisfactory sexual health. These 100% organic and natural products are manufactured in a cGMP(certified Good Manufacturing Practice) facility.
All products are scientifically tested; some are even clinically tested on human volunteers. Some of the supplements are FDA-cleared as well.
All products are made by trained professionals using 100% natural nutrients and do not contain any steroids.
To conclude, statins may not necessarily contribute to your ED. If you are on cholesterol-lowering medications and facing erectile issues simultaneously, you can resort to natural erection booster supplements instead of chemical drugs like Viagra.
These supplements are 100% safe and do not cause any side effects since they are organically made.
Try natural erection pills that can be used in conjunction with statins. So, get back your libido and sexual drive and enjoy intimate encounters with your partner just like before.